# SDR SWIA200617221

- Difficulty date: August 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,217 hours, 7,325 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE BETWEEN STEP 4 AND 5 HAS CRACK BEHIND HANDRAIL REST, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS DOUBLER, REPAIR ANGLES AND THE SUPPORT BRACKET P/N 601R317727 ON AFT SIDE STEP IAW CRJ200 REO 601R-52-11-702 STEPS 8; 10; 11; 12; 13; 14; 15; SRM 51-42-21 PG 17; AND SRM 51-42-06 PG 11.
